IGB

Connexion

(Article of periodic en Anglais - 1978)

Document title

A mathematical theory of migration. H. Hotelling (1895-1973)

Authors(s) and Affiliation(s)

TOBLER W. R. ;

Abstract

Présentation de la théorie des migrations faite par Hotelling dans son diplôme de 1921. Introduction à l'article suivant.

Source

Article of periodic

published at : Environment and planning A London

Editor :

Millesime : 1978, vol. 10, no11 [pp. 1223-1224]

Bibliographic references : 8 réf.

Language

Anglais

Refdoc record number (ud4) : 12801194 : Permanent link - XML version
Powered by Pxxo